Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 215

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Geodesics in piecewise linear manifolds
David A. Stone.
Trans. Amer. Math. Soc. 215 (1976), 1-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0402648
Espaces fibrés linéaires faiblement négatifs sur un espace complexe
Vincenzo Ancona.
Trans. Amer. Math. Soc. 215 (1976), 45-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0430332
Evolution system approximations of solutions to closed linear operator equations
Seaton D. Purdom.
Trans. Amer. Math. Soc. 215 (1976), 63-79
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0420331
Balanced subgroups of abelian groups
Roger H. Hunter.
Trans. Amer. Math. Soc. 215 (1976), 81-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0507068
The sets that are scissor congruent to an unbounded convex subset of the plane
Sydell Perlmutter Gold.
Trans. Amer. Math. Soc. 215 (1976), 99-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0397544
Universally torsionless and trace modules
Gerald S. Garfinkel.
Trans. Amer. Math. Soc. 215 (1976), 119-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0404334
Automorphisms of $GL_{n}(R)$
Bernard R. McDonald.
Trans. Amer. Math. Soc. 215 (1976), 145-159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382467
Geometry of Banach spaces of functions associated with concave functions
Paul Hlavac and K. Sundaresan.
Trans. Amer. Math. Soc. 215 (1976), 161-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0388080
Cell-like closed-$0$-dimensional decompositions of $R^{3}$ are $R^{4}$ factors
Robert D. Edwards and Richard T. Miller.
Trans. Amer. Math. Soc. 215 (1976), 191-203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383411
Some $C^{∗} $-alegebras with a single generator
Catherine L. Olsen and William R. Zame.
Trans. Amer. Math. Soc. 215 (1976), 205-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0388114
Essential embeddings of annuli and Möbius bands in $3$-manifolds
James W. Cannon and C. D. Feustel.
Trans. Amer. Math. Soc. 215 (1976), 219-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0391094
Fixed point theorems for mappings satisfying inwardness conditions
James Caristi.
Trans. Amer. Math. Soc. 215 (1976), 241-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394329
On the topology of a compact inverse Clifford semigroup
D. P. Yeager.
Trans. Amer. Math. Soc. 215 (1976), 253-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412331
Composition series and intertwining operators for the spherical principal series. II
Kenneth D. Johnson.
Trans. Amer. Math. Soc. 215 (1976), 269-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385012
A property for inverses in a partially ordered linear algebra
Taen Yu Dai and Ralph DeMarr.
Trans. Amer. Math. Soc. 215 (1976), 285-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382116
Generalized inverses and spectral theory
Constantin Apostol and Kevin Clancey.
Trans. Amer. Math. Soc. 215 (1976), 293-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383121
On the Stone-Čech compactification of the space of closed sets
John Ginsburg.
Trans. Amer. Math. Soc. 215 (1976), 301-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0390992
Equivariant bordism and Smith theory. IV
R. E. Stong.
Trans. Amer. Math. Soc. 215 (1976), 313-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0405464
Homogeneous manifolds with negative curvature. I
Robert Azencott and Edward N. Wilson.
Trans. Amer. Math. Soc. 215 (1976), 323-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394507
Involutions on homotopy spheres and their gluing diffeomorphisms
Chao Chu Liang.
Trans. Amer. Math. Soc. 215 (1976), 363-391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0431213
An asymptotic formula for an integral in starlike function theory
R. R. London and D. K. Thomas.
Trans. Amer. Math. Soc. 215 (1976), 393-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0387563